default search action
"Shock models under a Markovian arrival process."
Rafael Pérez-Ocón, Maria del Carmen Segovia (2009)
- Rafael Pérez-Ocón, Maria del Carmen Segovia:
Shock models under a Markovian arrival process. Math. Comput. Model. 50(5-6): 879-884 (2009)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.